Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What you gals think??

Me and my husband have been trying to get pregnant. Not really trying but if it happens it happens. Well doctor put me on birth control to regulate my cycle and after three months go off of it and should get pregnant not a problem. I've already had one child 4 years ago he has three. Well, I'm on my second pack of birth control and just started my second week yesterday and got nauseaed and decided to go to bed woke up went to go pee and there was a little blood I put a tampon in and when I took it out there was brown tinge with mucus at the end of it that was it I read it could be like 3 things just wondering what you guys opinion is??

Answer Question
 
Anonymous

Asked by Anonymous at 3:52 PM on Apr. 28, 2009 in Trying to Conceive

Answers (2)
  • It's probably something called breakthrough bleeding which is very common on the pill but it could also be a sign you are ovulating.
    Anonymous

    Answer by Anonymous at 3:59 PM on Apr. 28, 2009

  • Oops, did not mean for my previous post to appear anonymously!
    kemclaughlin

    Answer by kemclaughlin at 3:59 PM on Apr. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.